# SDR ASAA2022092740073

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,430 hours, 10,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERG EXIT OVERWING EXIT SIGN BROKEN & EXIT SIGN BY LAV D IS INCORRECT. RH OVERWING FWD SIGN HAS 1 BULB OUT. GROUNDED - YES. REMOVED & REPLACED EMERG EXIT SIGN REF B737-800 AMM 33-51-00. RELAMPED. OPS CHECK GOOD.
